MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHOR FAST; DEVICE, FIXATION, TRACHEAL TUBE

HOLLISTER INCORPORATED ANCHOR FAST; DEVICE, FIXATION, TRACHEAL TUBE
Model Number 9799
Health Effect - Clinical Code Injury (2348)
Date of Event 02/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Pt had a 0.5 cm x 2.0cm unstageable pressure injury to the upper lip/mustache.Had the anchor fast device on.Required debridement and surgical closure by plastic surgery.The product was applied to the patient on (b)(6) 2017 and the date of the injury was (b)(6)2017.

Brand Name
ANCHOR FAST
Common Device Name
DEVICE, FIXATION, TRACHEAL TUBE
Manufacturer (Section D)
HOLLISTER INCORPORATED
libertyville IL 60048
MDR Report Key6416701
Report NumberMW5068527
Device Sequence Number537022
Product Code CBH
UDI-Device Identifier00610075000975
UDI-Public(01)00610075000975
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight83